How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

What causes a feeling of internal vibration This has been

Resolved Question:

What causes a feeling of internal vibration? This has been going on for over a week, day and night.
Submitted: 7 years ago.
Category: Health
Expert:  CamilleRN replied 7 years ago.
Hi and thank you for your queston. I am sorry you are experiencing these unpleasant vibrations. There can be many causes of this problem including thyroid disorders, high or low blood sugars, muscle spasms, anxiety and Parkinson's among others. Do you have any other symptoms?
Customer: replied 7 years ago.
I've been on medication for prolactin issues for 13 years. My doctor took me off for two weeks (beginning last Tuesday) so that she can run some tests. I'm concerned that the way I feel without the medication means that it's been masking something else. I recently had a thyroid test that came back negative but I have all of the other indicators. What are the chances of a false negative? Should I request a different test?
Expert:  CamilleRN replied 7 years ago.
Are you being treated for a prolactinoma? Stopping a dopamine agonist may possibly contribute to you feeling an internal vibration. It is unlikely that in taking the medication to treat your prolactine issue that another disease process was being masked. It is posible to test within the normal range for thyroid, have many hypo symptoms and feel unwell due to a subclinical thyroid problem. Some Physicians will provide a trial of thyroid medication to see whether or not it is of any benefit to the patient, you may want to discuss this with your Dr to see what his thoughts are on this practice. Some Drs are very much against it, while others are in favor.I hope I have helped you today, if so, please click accept. Thank you and I wish you all the best.
CamilleRN and 2 other Health Specialists are ready to help you